Alert archive / Florida / Special Marine Warnings in 2021
Special Marine Warning 63, NWS Melbourne, FL
NWS Melbourne, FL issued this special marine warning at Jun 1, 2021, 12:24 PM EDT. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2021, 12:24 PM EDT (16:24 UTC)
- Expired
- Jun 1, 2021, 12:45 PM EDT
- In force
- 21 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Melbourne radar (KMLB), 6 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 4.4 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1646 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
770
WHUS52 KMLB 011624
SMWMLB
AMZ552-011700-
/O.NEW.KMLB.MA.W.0063.210601T1624Z-210601T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Melbourne FL
1224 PM EDT Tue Jun 1 2021
The National Weather Service in Melbourne has issued a
* Special Marine Warning for...
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm...
* Until 100 PM EDT.
* At 1224 PM EDT, a line of showers producing waterspouts was
located over Melbourne Beach, or over Indialantic, moving west at
10 knots.
HAZARD...Waterspouts and wind gusts 34 knots or greater.
SOURCE...Public.
IMPACT...Waterspouts can can quickly form and capsize boats,
damage vessels and create locally hazardous seas. Make
sure all on board are wearing life jackets. Expect wind
gusts in excess of 34 knots, suddenly higher waves,
lightning and heavy downpours. Make sure all on board are
wearing life jackets. Return to safe harbor if possible.
* Locations impacted include...
Melbourne Village, West Melbourne, Melbourne Beach, Indialantic and
Spessard Holland Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can produce sudden waterspouts. Waterspouts can easily
overturn boats and create locally hazardous seas. Seek safe harbor
immediately.
&&
LAT...LON 2812 8064 2809 8053 2805 8053 2804 8063
2807 8065
TIME...MOT...LOC 1624Z 097DEG 11KT 2807 8057
WATERSPOUT...OBSERVED
HAIL...0.00IN
WIND...>34KTS
$$
Fehling1 follow-up statement
612
FZUS72 KMLB 011645
MWSMLB
Marine Weather Statement
National Weather Service Melbourne FL
1245 PM EDT Tue Jun 1 2021
AMZ552-011653-
/O.CAN.KMLB.MA.W.0063.000000T0000Z-210601T1700Z/
1245 PM EDT Tue Jun 1 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm...
The water spout has dissipated and no others have been observed
The showers no longer poses a significant threat to boaters.
LAT...LON 2812 8064 2809 8053 2805 8053 2804 8063
2807 8065
TIME...MOT...LOC 1641Z 097DEG 11KT 2808 8064
$$
FehlingWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special marine warning went out at Jun 1, 10:12 AM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 1, 10:12 AM EDT, 2 hours 12 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 1012 AM EDT Tue Jun 1 2021 .DISCUSSION... High pressure off the North Carolina coast this morning, will lift northeast this afternoon. Locally, an area of higher moisture off the east coast of FL will keep PWAT values above one inch today and higher than 1.5 inches along the coast as the generally wind flow remains from the east. Showers and a few storms will be possible this afternoon, mainly south of Seminole county, with higher chances towards Osceola and Treasure Coast counties. Otherwise, temps will rise to the mid 80s along the coast and near 90 across the interior. && .AVIATION... A few light showers possible this morning for KMLB to KSUA Coverage of showers will increase south of KSFB and KTIX this afternoon with a few possible TSRA as the sea breeze pushes westward. Impacts will be reduced visibilities, lightning strikes and brief gusty winds. Otherwise, VFR conditions with E/NE winds increasing to around 10-12 knots today, decreasing in the evening hours. && .MARINE... Winds will continue today generally from east-northeast at around 10 knots with seas 2-3 ft nearshore and 3-4 ft offshore. Higher winds and seas can be briefly expected near any lightning storm this afternoon. && .PRELIMINARY POINT TEMPS/POPS... DAB 85 70 85 73 / 20 20 30 10 MCO 89 70 90 72 / 30 10 50 10 MLB 84 73 85 74 / 40 30 40 20 VRB 85 71 86 72 / 50 30 40 30 LEE 91 71 91 72 / 10 0 40 10 SFB 88 70 89 72 / 20 10 40 10 ORL 88 72 90 73 / 20 10 40 10 FPR 84 70 86 71 / 50 30 50 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Negron/Fehling
Hazardous weather outlook, Jun 1, 12:20 PM EDT, 4 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1220 PM EDT Tue Jun 1 2021 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-012200- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Southern Brevard-Osceola- Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia- Southern Lake-Northern Brevard- 1220 PM EDT Tue Jun 1 2021 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... Coverage of showers and isolated storms will increase this afternoon as these form and move slowly westward along the inland moving east coast sea breeze. Greatest storm potential will be south of a line from Orlando to Cape Canaveral today. Main threats will be gusty winds up to 40 mph, lightning strikes, and locally heavy downpours. Into tonight, additional isolated storms may push onshore, mainly from around the Cape southward. .MARINE THUNDERSTORM GUST IMPACT... A few stronger storms, mainly south of Orlando to the Cape, will be capable of producing wind gusts around 35 knots as they push onshore this morning, or as they move slowly westward across interior lakes this afternoon. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. Lingering moisture across the region will be able to produce isolated to scattered lightning storms each afternoon through the remainder of the upcoming week, and into next weekend. A few strong storms may produce gusty winds and frequent lightning strikes. Cloud to ground lightning could also ignite new wildfires. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed this afternoon and tonight. Negron/Weitlich
Nearby
Special Marine Warnings in Florida, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.